# SDR 96ZZZM1127

- Difficulty date: December 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867TA
- Make and model: Doug DC-6B
- Aircraft serial: 45202
- System (JASC): 6120 · Propeller Controlling System
- Part: Wire
- Condition: Broken
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 731 - RETURNED TO ANC DUE TO LOSS OF CONTROL ON NR 3 PROPELLER.  MAINTENANCE REPAIRED PROP GOVERNOR WIRING FROM GOVERNOR TO NOSE CASE J-BOX.  AIRCRAFT RETURNED TO SERVICE.  (M)
